# SDR 20010326CW007

- Difficulty date: January 29, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N263AC
- Make and model: Beech 58
- Aircraft serial: TH382
- Engine: Cont IO520*
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Undersize
- Location: Propeller
- Part time: 1,810 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB GREASE FITTING HOLE NOT CHAMFERED PROPERLY.  THREE BLADE SHANKS UNDER MINIMUM AND HAVE NOT BEEN COMPRESSIVELY ROLLED.  HUBS HAVE WRONG GREASE FITTING AND WRONG NUT.
